U.S. doctors online nowAsk doctors free
OH
A 29-year-old female asked:

If a person gets side effect like very cold limbs from 10mg of adderall, (dextroamphetamine and racemic amphetamine) but does not from 20mg. should they take 20mg dose?

1 doctor answer2 doctors weighed in
Dr. Dariush Saghafi
Neurology 33 years experience
Possible acclimation: I'm not sure I understand that particular side effect to be honest..but assuming that is definitely an effect of the Adderall (dextroamphetamine and racemic amphetamine) then, perhaps the explanation of why it's not happening at 20mg. is that your body has acclimated to the medication. Other possibility is that the feeling of cold extremities was simply unrelated to begin with to the medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.